# SDR CALA2021072801204

- Difficulty date: July 28, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 64,468 hours, 21,983 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Pin
- Condition: Broken
- Location: Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FIRE EXT RETAINING PIN SAFETY SEAL IS BROKEN. REPLACED SEAL.
